Note on sequences well-spaced and well-distributed among congruence classes
Acta Arithmetica, Tome 26 (1974) no. 2, pp. 149-151
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_aa_26_2_149_151,
author = {S. Choi},
title = {Note on sequences well-spaced and well-distributed among congruence classes},
journal = {Acta Arithmetica},
pages = {149--151},
year = {1974},
volume = {26},
number = {2},
doi = {10.4064/aa-26-2-149-151},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/aa-26-2-149-151/}
}
TY - JOUR AU - S. Choi TI - Note on sequences well-spaced and well-distributed among congruence classes JO - Acta Arithmetica PY - 1974 SP - 149 EP - 151 VL - 26 IS - 2 UR - http://geodesic.mathdoc.fr/articles/10.4064/aa-26-2-149-151/ DO - 10.4064/aa-26-2-149-151 LA - en ID - 10_4064_aa_26_2_149_151 ER -
S. Choi. Note on sequences well-spaced and well-distributed among congruence classes. Acta Arithmetica, Tome 26 (1974) no. 2, pp. 149-151. doi: 10.4064/aa-26-2-149-151
Cité par Sources :